I have written a few times with concerns with natural progesterone. I have been taking 150mg daily. No break. of natural progesterone cream since December.The reason being was I had a hysterectomy with ovaries left in due to prolapses. After surgery I started having major anxiety, breathlessness,foggy thinking, and terrible concentration and memory. I originally started with a high dose of 380mg but developed really bad breast cysts and I was nervous so I pulled back to 140mg.since starting this dose I have developed an itchy rash on each side of my groin. It's inflamed. When I know it's related to the cream. However, I don't apply the cream in this area. It seems systemic.i have also had a large amount of hair loss.I use Natpro, along with serati to equal 140mg. I'm bummed because anxiety and mood is improving but when I increase progesterone the rash gets more inflamed. Help please.
Comments for concerns with natural progesterone
Click here to add your own comments
Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.